# SDR CALA9701741

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 CRACK IN LT WING THIRD FROM REAR SPAR UPPER STRINGER AT WS 629, ACCESS CUTOUT NR 7216.  THE STRINGER WAS CUT OUT.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-10-4, FIGURE 5, AND ECRA 5710-01859.
